# SDR QXEA2009110200901

- Difficulty date: October 27, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 19,851 hours, 20,318 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AFTER LOUD BANG AND BRIGHT WHITE LIGHT FOLLOWED BY LOTS OF SMOKE. PLACED ON MEL 49-00-1. CLEARED MEL 10/27/09 INTERIGATED CDS NO PRESENT FAULTS, PREVIOUSLY FAULTS 131 & 124, CLEANED CONNECTORS ON EGT AND SPEED SENSOR, C/W COMBUSTION DRAIN VALVE INSPECTION IAW HS49-0007, STARTED APU TWO TIMES AND OPERATED UNDER FULL LOAD ELECT & BLEED AIR, NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
